# SDR RAIA201701130001

- Difficulty date: January 13, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 43,611 hours, 36,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LARGE EMERGENCY EXIT LIGHT, AFT OF LT OVERWING EXIT IS INOPERATIVE. OPS CHECKED LARGE EMERGENCY EXIT LIGHT, AFT OF LH OVERWING EXIT(#23), OPS CHECK GOOD.
